# SDR IPXA2023112183825

- Difficulty date: November 2, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 30,207 hours, 19,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* FAULT-CREW ENTRY DOOR LOWER LATCH HOOK WORN W/LOSS MATERIAL AND GOUGE; DOT 117-003. CLEANED CREW DOOR LOWER LATCH HOOK I.A.W. SOPM 20-30-03 UPON FURTHER EVALUATION FOUND TO BE ANOMALIES IN PAINT ONLY. TREAT AND PRIMED I.A.W. SRN 51-21-10. APPLIED TOPCOAT I.A.W.AMM 51-21-15-07. REVIEWED
